# SDR SWAA2019052933095

- Difficulty date: April 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER VAPOR BARRIER CRACKED AT BS. 663, BETWEEN RBL 45 TO RBL 55.  R&R BARRIER IAW SRM & DWG.
